# SDR SWIA201436088

- Difficulty date: January 1, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N569SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120344
- Aircraft time: 32,791 hours, 45,600 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Profile
- Condition: Cracked
- Location: Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR PROFILE CRACKED AT PAX STEP ASSEMBLY RT LOWER VERTICAL SUPPORT AROUND BOTTOM AFT LOCK FASTENER.  C-CHECK REPLACED PAX DOOR RT CTR PROFILE AT STEP ASSEMBLY RT LOWER VERTICAL SUPPORT IAW SRM.
